# SDR FDEA201101200316

- Difficulty date: January 20, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634212
- Condition: Gouged
- Location: Bs 1030 S1-2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES AFT SIDE OF FRAME WEB STA 1030, BETWEEN S1-2L.  CUT OUT DAMAGED AREA, FABRICATED WEB REPAIR AND INSTALLED WEB   REPAIR IAW SRM 53-10-4  FIG 1,  51-30-2, 51-10-2 AND 51-30-5 REV 103
